# SDR FDEA201602010418

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 55,391 hours, 20,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Unsecure
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EXTERIOR WALK AROUND FOUND R1 DOOR WITH SLIDE RAFT HANGING OUT.  REINSTALLED SLIDE RELEASE ROPE IAW AMM 25-66-01-4 & 25-66-00-5.  OPERATIONS GOOD.  OK FOR SERVICE.
